# SDR AALA202204264384

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,247 hours, 32,486 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPURIOUS ECAM MESSAGE LEFT EMERGENCY EXIT CABIN PRESSURE OK. ACCOMPLISHED TSM 52-21-00-810-806-A, FOUND LEFT EMERGENCY EXIT WARNING PANEL PROXIMITY SWITCH TARGET OUT OF TOLERANCE. THE GAP WAS 2.98 MM. ADJUSTED GAP TO 1.854 MM, PER AMM 52-71-13-400-001.
